# SDR AALA202206145395

- Difficulty date: June 14, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,306 hours, 35,911 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592201
- Part serial: A21809
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 1,764 hours, 1,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND OFF WING SLIDE RESERVOIR BOTTLE WILL NOT ACCEPT SAFETY LOCK OUT PIN AND CABLE B-NUT IS DISCONNECTED FROM REGULATOR. REPLACED RIGHT HAND OFF WING SLIDE RESERVOIR BOTTLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-46.
